La formule des traces pour les revêtements de groupes réductifs connexes. IV. Distributions invariantes
[The trace formula for the coverings of connected reductive groups. IV. Invariant distributions]
Annales de l'Institut Fourier, Volume 64 (2014) no. 6, pp. 2379-2448.

We establish the invariant trace formula à la Arthur for the adélic covers of connected reductive groups over a number field, under the hypothesis that the trace Paley-Wiener theorem is verified for all Levi subgroups at the real archimedean places. For instance, this hypothesis can be verified for the metaplectic covers of GL(n), or the twofold metaplectic cover of Sp(2n). The proofs are based upon the preceding articles and Arthur’s ideas. We also give simple trace formulae when the test function satisfies certain cuspidality properties.

Nous établissons la formule des traces invariante à la Arthur pour les revêtements adéliques des groupes réductifs connexes sur un corps de nombres, sous l’hypothèse que le Théorème de Paley-Wiener invariant soit vérifié pour tout sous-groupe de Lévi en les places archimédiennes réelles. Cette hypothèse est vérifiée pour les revêtements métaplectiques de GL(n) et ceux de Sp(2n) à deux feuillets, par exemple. La démonstration est basée sur les articles antérieurs et sur les idées d’Arthur. Nous donnons également des formes simples de la formule des traces lorsque la fonction test satisfait à certaines propriétés de cuspidalité.

DOI: 10.5802/aif.2915
Classification: 11F72,  11F70
Keywords: Arthur-Selberg trace formula, invariant trace formula, covering groups
Li, Wen-Wei 1

1 Chinese Academy of Sciences Academy of Mathematics and Systems Science Institute of Mathematics 55, Zhongguancun East Road, 100190 Beijing (China)
@article{AIF_2014__64_6_2379_0,
     author = {Li, Wen-Wei},
     title = {La formule des traces pour les rev\^etements de groupes r\'eductifs connexes. {IV.} {Distributions} invariantes},
     journal = {Annales de l'Institut Fourier},
     pages = {2379--2448},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {64},
     number = {6},
     year = {2014},
     doi = {10.5802/aif.2915},
     mrnumber = {3331169},
     zbl = {06387342},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2915/}
}
TY  - JOUR
AU  - Li, Wen-Wei
TI  - La formule des traces pour les revêtements de groupes réductifs connexes. IV. Distributions invariantes
JO  - Annales de l'Institut Fourier
PY  - 2014
DA  - 2014///
SP  - 2379
EP  - 2448
VL  - 64
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2915/
UR  - https://www.ams.org/mathscinet-getitem?mr=3331169
UR  - https://zbmath.org/?q=an%3A06387342
UR  - https://doi.org/10.5802/aif.2915
DO  - 10.5802/aif.2915
LA  - fr
ID  - AIF_2014__64_6_2379_0
ER  - 
%0 Journal Article
%A Li, Wen-Wei
%T La formule des traces pour les revêtements de groupes réductifs connexes. IV. Distributions invariantes
%J Annales de l'Institut Fourier
%D 2014
%P 2379-2448
%V 64
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2915
%R 10.5802/aif.2915
%G fr
%F AIF_2014__64_6_2379_0
Li, Wen-Wei. La formule des traces pour les revêtements de groupes réductifs connexes. IV. Distributions invariantes. Annales de l'Institut Fourier, Volume 64 (2014) no. 6, pp. 2379-2448. doi : 10.5802/aif.2915. https://aif.centre-mersenne.org/articles/10.5802/aif.2915/

[1] Arthur, James The trace formula in invariant form, Ann. of Math. (2), Volume 114 (1981) no. 1, pp. 1-74 | DOI | MR | Zbl

[2] Arthur, James On a family of distributions obtained from Eisenstein series. II. Explicit formulas, Amer. J. Math., Volume 104 (1982) no. 6, pp. 1289-1336 | DOI | MR | Zbl

[3] Arthur, James A measure on the unipotent variety, Canad. J. Math., Volume 37 (1985) no. 6, pp. 1237-1274 | DOI | MR | Zbl

[4] Arthur, James The invariant trace formula. I. Local theory, J. Amer. Math. Soc., Volume 1 (1988) no. 2, pp. 323-383 | DOI | MR | Zbl

[5] Arthur, James The invariant trace formula. II. Global theory, J. Amer. Math. Soc., Volume 1 (1988) no. 3, pp. 501-554 | DOI | MR | Zbl

[6] Arthur, James The local behaviour of weighted orbital integrals, Duke Math. J., Volume 56 (1988) no. 2, pp. 223-293 | DOI | MR | Zbl

[7] Arthur, James Intertwining operators and residues. I. Weighted characters, J. Funct. Anal., Volume 84 (1989) no. 1, pp. 19-84 | DOI | MR | Zbl

[8] Arthur, James On the Fourier transforms of weighted orbital integrals, J. Reine Angew. Math., Volume 452 (1994), pp. 163-217 | MR | Zbl

[9] Arthur, James Canonical normalization of weighted characters and a transfer conjecture, C. R. Math. Acad. Sci. Soc. R. Can., Volume 20 (1998) no. 2, pp. 33-52 | MR | Zbl

[10] Arthur, James A stable trace formula. I. General expansions, J. Inst. Math. Jussieu, Volume 1 (2002) no. 2, pp. 175-277 | DOI | MR | Zbl

[11] Bernstein, J.; Deligne, P.; Kazhdan, D. Trace Paley-Wiener theorem for reductive p-adic groups, J. Analyse Math., Volume 47 (1986), pp. 180-192 | DOI | MR | Zbl

[12] Brubaker, Benjamin; Bump, Daniel; Chinta, Gautam; Friedberg, Solomon; Hoffstein, Jeffrey Weyl group multiple Dirichlet series. I, Multiple Dirichlet series, automorphic forms, and analytic number theory (Proc. Sympos. Pure Math.), Volume 75, Amer. Math. Soc., Providence, RI, 2006, pp. 91-114 | MR | Zbl

[13] Bruhat, François Distributions sur un groupe localement compact et applications à l’étude des représentations des groupes -adiques, Bull. Soc. Math. France, Volume 89 (1961), pp. 43-75 | EuDML | Numdam | MR | Zbl

[14] Clozel, Laurent; Delorme, Patrick Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs, Invent. Math., Volume 77 (1984) no. 3, pp. 427-453 | DOI | EuDML | MR | Zbl

[15] Clozel, Laurent; Delorme, Patrick Le théorème de Paley-Wiener invariant pour les groupes de Lie réductifs. II, Ann. Sci. École Norm. Sup. (4), Volume 23 (1990) no. 2, pp. 193-228 | EuDML | Numdam | MR | Zbl

[16] Finis, Tobias; Lapid, Erez; Müller, Werner On the spectral side of Arthur’s trace formula—absolute convergence, Ann. of Math. (2), Volume 174 (2011) no. 1, pp. 173-195 | DOI | MR | Zbl

[17] Flicker, Yuval Z.; Kazhdan, David A. Metaplectic correspondence, Inst. Hautes Études Sci. Publ. Math. (1986) no. 64, pp. 53-110 | DOI | EuDML | Numdam | MR | Zbl

[18] Huang, Jing-Song The unitary dual of the universal covering group of GL(n,R), Duke Math. J., Volume 61 (1990) no. 3, pp. 705-745 | DOI | MR | Zbl

[19] Labesse, J.-P. Stable twisted trace formula : elliptic terms, J. Inst. Math. Jussieu, Volume 3 (2004) no. 4, pp. 473-530 | DOI | MR | Zbl

[20] Li, Wen-Wei Transfert d’intégrales orbitales pour le groupe métaplectique, Compos. Math., Volume 147 (2011) no. 2, pp. 524-590 | DOI | MR | Zbl

[21] Li, Wen-Wei La formule des traces pour les revêtements de groupes réductifs connexes. II. Analyse harmonique locale, Ann. Sci. Éc. Norm. Supér. (4), Volume 45 (2012) no. 5, p. 787-859 (2013) | EuDML | Numdam | MR | Zbl

[22] Li, Wen-Wei La formule des traces pour les revêtements de groupes réductifs connexes III : Le développement spectral fin, Math. Ann., Volume 356 (2013) no. 3, pp. 1029-1064 | DOI | MR | Zbl

[23] Li, Wen-Wei La formule des traces pour les revêtements de groupes réductifs connexes. I. Le développement géométrique fin, J. Reine Angew. Math. (2014) no. 686, pp. 37-109 | DOI | MR | Zbl

[24] Mezo, Paul Comparisons of general linear groups and their metaplectic coverings. II, Represent. Theory, Volume 5 (2001), p. 524-580 (electronic) | DOI | MR | Zbl

[25] Mezo, Paul Comparisons of general linear groups and their metaplectic coverings. I, Canad. J. Math, Volume 54 (2002), pp. 92-137 | DOI | MR | Zbl

[26] Schwartz, Laurent Théorie des distributions, Publications de l’Institut de Mathématique de l’Université de Strasbourg, No. IX-X. Nouvelle édition, entiérement corrigée, refondue et augmentée, Hermann, Paris, 1966, pp. xiii+420 | Zbl

[27] Trèves, François Topological vector spaces, distributions and kernels, Dover Publications, Inc., Mineola, NY, 2006, pp. xvi+565 (Unabridged republication of the 1967 original) | Zbl

[28] Vogan, David A. Jr. The algebraic structure of the representation of semisimple Lie groups. I, Ann. of Math. (2), Volume 109 (1979) no. 1, pp. 1-60 | DOI | MR | Zbl

[29] Vogan, David A. Jr. The unitary dual of GL(n) over an Archimedean field., Invent. Math., Volume 83 (1986), pp. 449-505 | DOI | EuDML | Zbl

[30] Weil, André Sur certains groupes d’opérateurs unitaires, Acta Math., Volume 111 (1964), pp. 143-211 | DOI | MR | Zbl

Cited by Sources: